# SDR COMA0460100

- Difficulty date: January 31, 2004
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N991CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7216
- Aircraft time: 14,499 hours, 14,107 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: 73031
- Part serial: 313A
- Condition: Malfunctioned
- Location: Nr 3 Hys Sys
- Part time: 14,499 hours, 14,107 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: A

## Discrepancy

FLIGHT 5898 GEAR DISAGREE WARNING.  REPLACED THE NR 3 HYDRAULIC RESERVOIR.
